# SDR A6WA202403088723

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 42,008 hours, 41,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120628
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON R/H WING OUTBOARD LEADING EDGE.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED R/H WING OUTBOARD LEADING EDGE ASSY REF AMM 57-41-01  REV 66. REMOVED AND REPLACED LEADING EDGE SKIN REF CRJ200 SRM 51-40-11 REV 39.
